MathSciNet Relay Station
MathSciNet bibliographic data
MR1741555 13F55 (13D02)
Yanagawa, Kohji Alexander duality for Stanley-Reisner rings and squarefree $\bold N^n$-graded modules. J. Algebra 225 (2000), no. 2, 630–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement